# SDR 20001129SH009

- Difficulty date: November 7, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N16SU
- Make and model: Cessna 650
- Aircraft serial: 6500025
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 99140921
- Condition: Failed
- Location: Lt Engine
- Part time: 5,824 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE LOOP SHOWED FAILED ON DEPT FROM SSI.  RECEIVED FERRY PERMIT FROM FAA.  FOUND FIRE LOOP FAILED, PN 9914092-1.  REMOVED AND REPLACED WITH NEW PN 9914092-1.  (X)
